# SDR JJBA20240115013

- Difficulty date: December 13, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 40,381 hours, 27,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, RH FR61 SIDE REINFORCEMENT DOUBLER AT FR61 BTW STR 7R-16R FOUND CORRODED. RF1, RH SIDE REINFORCEMENT DOUBLER AT FR61 BTW STR 7-16 REMOVED AND REPLACED
